arrow-right cart chevron-down chevron-left chevron-right chevron-up close menu minus play plus search share user email pinterest facebook instagram snapchat tumblr twitter vimeo youtube subscribe dogecoin dwolla forbrugsforeningen litecoin amazon_payments american_express bitcoin cirrus discover fancy interac jcb master paypal stripe visa diners_club dankort maestro trash

Questions & Answers

Why does my tinnitus get worse after using cannibus? Am I using the wrong kind or dosage?

by HelloMD

2 years ago


Questions & Answers

Why does my tinnitus get worse after using cannibus? Am I using the wrong kind or dosage?

by HelloMD

2 years ago


Why does my tinnitus get worse after using cannibus? Am I using the wrong kind or dosage?


Answers


Answer - No more vien problems or pain thank god!

If you eat mango half hour to an hour before dose it will make it last longer and vaping concentrates works better for better sleep.(depending on strain)


Answer - sffog

I don’t have an answer for you but I have noticed an increase in tinnitus too with higher doses of CBD and/or sativa. Indica forward THC seems to help tinnitus.


Shopping Cart